MAUDE Adverse Event Report: CLARIANCE SAS ERISMA-LP; ERISMA REDUCTION SCREWDRIVER SHAFT

CLARIANCE SAS ERISMA-LP; ERISMA REDUCTION SCREWDRIVER SHAFT
Model Number 18911040
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
The tips of the erisma drivers broke off while the dr.Inserting the reduction and simultaneously pulling laterally to retract tissue.The same action broke two drivers in the period of 5 minutes.There was no harm to the patient.
 
Additional Manufacturer Narrative
Two shafts #1891040 of the reduction polyaxial screwdriver broke during surgery.The tips broke off while the surgeon was inserting the screw and simultaneously pulling laterally to retract tissue.However, no patient harm was reported, and the surgery was able to be completed without further incident.This event is reportable as a malfunction.
 
Additional Manufacturer Narrative
Two shafts #1891040 of the reduction polyaxial screwdriver broke during surgery.The tips broke off while the surgeon was inserting the screw and simultaneously pulling laterally to retract tissue.However, no patient harm was reported, and the surgery was able to be completed without further incident.This event is reportable as a malfunction.Analysis report conclusion 08/12/2022: the two main causes of the screwdriver shaft breakage are due to a bending stress applied to the instrument by the surgeon during surgery, and torsion stress applied to the instrument by the surgeon during surgery.This particular breakage was caused by torsion stress.
 
Event or Problem Description

Brand Name
ERISMA-LP
Common Device Name
ERISMA REDUCTION SCREWDRIVER SHAFT
Manufacturer (Section D)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR  62217
Manufacturer (Section G)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR   62217
Manufacturer Contact
magalie hennequin
18 rue robespierre
beaurains, 62217
FR   62217
MDR Report Key14454753
Report Number3009962553-2022-00001
Device Sequence Number5175212
Product Code HXX
UDI-Device Identifier03700780625239
UDI-Public(01)03700780625239
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120469
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18911040
Device Catalogue Number18911040
Device Lot NumberJAA1X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/05/2022
Supplement Date Received by Manufacturer05/05/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown